Erratum to the article “Zero mean curvature surfaces in Lorentz-Minkowki 3-space which change type across a light-like line” Osaka J. Math. 52 (2015), 285–297

Shoichi Fujimori, Young Wook Kim, Sung Eun Koh, Wayne Rossman, Heayong Shin, Masaaki Umehara, Kotaro Yamada, S. D. Yang

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)289-292
Number of pages4
JournalOsaka Journal of Mathematics
Volume53
Issue number1
Publication statusPublished - Jan 1 2016

Fingerprint

Mean Curvature
Line
Zero

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Erratum to the article “Zero mean curvature surfaces in Lorentz-Minkowki 3-space which change type across a light-like line” Osaka J. Math. 52 (2015), 285–297. / Fujimori, Shoichi; Kim, Young Wook; Koh, Sung Eun; Rossman, Wayne; Shin, Heayong; Umehara, Masaaki; Yamada, Kotaro; Yang, S. D.

In: Osaka Journal of Mathematics, Vol. 53, No. 1, 01.01.2016, p. 289-292.

Research output: Contribution to journalArticle

Fujimori, Shoichi ; Kim, Young Wook ; Koh, Sung Eun ; Rossman, Wayne ; Shin, Heayong ; Umehara, Masaaki ; Yamada, Kotaro ; Yang, S. D. / Erratum to the article “Zero mean curvature surfaces in Lorentz-Minkowki 3-space which change type across a light-like line” Osaka J. Math. 52 (2015), 285–297. In: Osaka Journal of Mathematics. 2016 ; Vol. 53, No. 1. pp. 289-292.
@article{d14907254a7347d4adfc3681b3253621,
title = "Erratum to the article “Zero mean curvature surfaces in Lorentz-Minkowki 3-space which change type across a light-like line” Osaka J. Math. 52 (2015), 285–297",
author = "Shoichi Fujimori and Kim, {Young Wook} and Koh, {Sung Eun} and Wayne Rossman and Heayong Shin and Masaaki Umehara and Kotaro Yamada and Yang, {S. D.}",
year = "2016",
month = "1",
day = "1",
language = "English",
volume = "53",
pages = "289--292",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "1",

}

TY - JOUR

T1 - Erratum to the article “Zero mean curvature surfaces in Lorentz-Minkowki 3-space which change type across a light-like line” Osaka J. Math. 52 (2015), 285–297

AU - Fujimori, Shoichi

AU - Kim, Young Wook

AU - Koh, Sung Eun

AU - Rossman, Wayne

AU - Shin, Heayong

AU - Umehara, Masaaki

AU - Yamada, Kotaro

AU - Yang, S. D.

PY - 2016/1/1

Y1 - 2016/1/1

UR - http://www.scopus.com/inward/record.url?scp=84958766225&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84958766225&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84958766225

VL - 53

SP - 289

EP - 292

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 1

ER -